# SDR SWAA2025062383720

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 56,814 hours, 34,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS A 12 INCH CRACK ON A CENTER FLOOR PANEL PANEL 140 BF <[01].  PART ADDED; [02] OK TO CONTINUE PER MEL 25-16-01SP1B 262364; [03] REMOVED PANEL 140BF FROM AFT CARGO PANEL. REF: AMM 25-52-10;[04] FABRICATED AFT. CARGO PNL. I/A/W AMM. 25-52-10 INSTALLATION REQUIRED.; [05] INSTALLED FLOOR PANEL 140BF AFT CARGO CENTER FLOOR REF AMM 25-52-10-400-801-NG-01; [06] SEE MXI FOR INDIVIDUAL STEPS.
